# SDR CA061114001

- Difficulty date: November 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Buss Bar
- Part number: 697070212
- Condition: Chafed
- Location: Propeller Assy
- Component: Propeller Assy
- Component part number: 697070002
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E

## Discrepancy

(CAN) NO.1 ENGINE SHUTDOWN MANUALLY IN FLT DUE PEC FAIL CAUTION AND PROP SPEED AT 1060 RPM. FAULT CODES LH CH A/B 160 AND 162. MAINT DISPATCHED TO T/S. FOUND BUSBAR FOR PROPELLER DEICE CHAFING ON MPU BRACKET, CAUSING MPU TO PICKUP SENS FROM BUSBAR. MPU ADJUSTED AND NEW BUSBAR INSTALLED.  ENGINE GROUND RUNS C/O NORMAL. (TC# 20061114001)
